Conditions + Treatments

Treatments for Drug Rashes in Children

LIke ThisLIke ThisLIke ThisLIke ThisLIke This

Allergic reactions can be serious and even fatal. If your child has acute symptoms in addition to the rash, such as wheezing, difficulty breathing, tightness in the throat or chest, fainting, nausea, vomiting, or other serious symptoms, call 911 or your child's physician immediately.

Drug rashes usually clear up when your child stops taking the medication that is causing the reaction. Other treatments may include corticosteroids and antihistamines.

We are grateful to have been ranked #1 on U.S. News & World Report's list of the best children's hospitals in the nation for the third year in a row, an honor we could not have achieved without the patients and families who inspire us to do our very best for them. Thanks to you, Boston Children's is a place where we can write the greatest children's stories ever told.”
- Sandra L. Fenwick, President and CEO

Boston Children's Hospital
300 Longwood Avenue, Boston, MA 02115
For Patients: 617-355-6000 | 800-355-7944
For Referring Providers: 844-BCH-PEDS

Close